# SDR YENA2022120501201

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N958JB
- Make and model: Airbus A321-231
- Aircraft serial: 06859
- Aircraft time: 25,976 hours, 8,471 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1851, JFK-CUN. ON DESCENT FA CALLED TO REPORT A DIRTY SOCK SMELL IN THE CABIN,  PILOTS DID NOT NOTICE AN ODOR IN THE COCKPIT.  BLEED WAS ON THE ENGINE APU OFF CABIN ODOR ISOLATED PROCEDURE COMPLIED WITH.   PACK 2 ODOR  PER TSI COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B. DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. PACK 2 REACTIVATED IAW 21-51-00. A/C IS OK FOR SERVICE.
